On the Strong Davenport Constant of Nonabelian Finite p-Groups
Mathematica balkanica, Tome 18 (2004) no. 1-2, p. 129
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2004_18_1-2_a12,
author = {Vesselin Dimitrov},
title = {On the {Strong} {Davenport} {Constant} of {Nonabelian} {Finite} {p-Groups}},
journal = {Mathematica balkanica},
pages = {129},
year = {2004},
volume = {18},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a12/}
}
Vesselin Dimitrov. On the Strong Davenport Constant of Nonabelian Finite p-Groups. Mathematica balkanica, Tome 18 (2004) no. 1-2, p. 129. http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a12/